[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] RX interaction question



I agree with Sylvia, the spike is probably related to the primary illness  
and 
not the medicines.   A small supplement to her info - the meds  don't have to 
contain sugar to alter BG levels.   There are  certainly steroids given that 
can increase the levels. However, none of the  meds he is taking are steroids.
Just a trivial question:   was he  given an amoxicillin/clavulanic acid 
mixture, or was it prescribed as  augmentin? Just curious!
 
Andy
 
Andy,
 
It was prescribed as augmentin. I'm really carefull about looking at  
 everything writtten on the RX before I hand it over. I have on occasion found a
 mistake several in fact at one particular pharmacy on either the dosing or the
 actual med involved. So needless to say I don't go to that particular pharmacy
anymore.
Also BTW, thanks to all of you who responded to my original question. Since  
that 1st spike in BG's on Tuesday things seem to have leveled off so I'm  
 thinking his body was just really stressed by the illness. It took us 6 hours
to
get rid of ketones yesterday, I have also had his basal rate upped to 125%  
since  Tuesday that seems to have helped.
It's great to know that there are so many people out there who care and are  
willing to help.
THANKS TO ALL A BUNCH!
Cyndee
mom of Danny 11 & Patrick 9 pumper since  7.04
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org